American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(11M36) AND publication=(proc)
Sort order: Date
Format: Standard display

  
Results: 1 to 7 of 7 found      Go to page: 1

[1] Haseo Ki and Bao Qin Li. On uniqueness in the extended Selberg class of Dirichlet series. Proc. Amer. Math. Soc. 141 (2013) 4169-4173.
Abstract, references, and article information   
View Article: PDF

[2] Jimi L. Truelsen. Effective equidistribution of the real part of orbits on hyperbolic surfaces. Proc. Amer. Math. Soc. 141 (2013) 505-514.
Abstract, references, and article information   
View Article: PDF

[3] Bao Qin Li. A result on value distribution of L-functions. Proc. Amer. Math. Soc. 138 (2010) 2071-2077. MR 2596044.
Abstract, references, and article information   
View Article: PDF

[4] Tetsuya Momotani. Regularized product expressions of higher Riemann zeta functions. Proc. Amer. Math. Soc. 134 (2006) 2541-2548. MR 2213731.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] Yiannis N. Petridis and Morten S. Risager. Discrete logarithms in free groups. Proc. Amer. Math. Soc. 134 (2006) 1003-1012. MR 2196031.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] Patrick Chiu. Height of flat tori. Proc. Amer. Math. Soc. 125 (1997) 723-730. MR 1396970.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] E. Carletti and G. Monti Bragadin. On Minakshisundaram-Pleijel zeta functions of spheres . Proc. Amer. Math. Soc. 122 (1994) 993-1001. MR 1249872.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 7 of 7 found      Go to page: 1